# SDR USAA2014050700001

- Difficulty date: April 22, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53480020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK SHEAR WEB CRACKED BETWEEN FRAME 68 & FRAME 69 AT Y 1732 & Z -500.  FABRICATED & INSTALLED NEW SHEAR WEB IAW SRM 51-72-00 & DWG D53480020.
